Sep 14, 2001
Thank you for all the valuable info that you offer on this site. When I start getting discouraged, I often read this info for reassurance.
Sweaty palms. I know that this sounds like a minor thing, but it is rather unsettling. It started about 6 months ago. I experience it almost everyday. It seems to be enhance by stressful situations, but not exclusively. It seems like recently my feet and my groin area have also become inexplicably sweaty....
I guess what I want to know it: 1.) Why is it happening? 2.) How can I stop it?
Thank you for your help.
Response from Dr. Frascino
Hey Wet Man,
Sweaty palms? I really don't think that's linked to HIV-related fatigue or anemia. Anemia can be associated with a wide variety of symptoms and signs, but sweaty hands, feet, and nether regions are not some of them. But since we don't have an expert forum related to wet man problems, I'll try to help. I presume you are wondering if it's related to your HIV or HIV meds. I'd say probably not, although with this disease and our new potent combination therapies, I suppose almost anything may be possible. I'm certainly not aware of this being a side effect of any meds. What you need is a dermatologist. There is a medical condition called hyperhidrosis, which causes excessive or profuse sweating. That may or may not be your problem. Check it out with your local dermatologist. He'll probably guess what you've got right after you shake his hand. Try not to stress out. It's not a serious problem.
Hope you dry up soon.
great work, keep it up!!!!!
Your the best
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.